# SDR AALA202107213455

- Difficulty date: July 20, 2021
- Submitted: July 21, 2021
- Operation: Air carrier
- Aircraft: N834AW
- Make and model: Airbus A319-132
- Aircraft serial: 2302
- Aircraft time: 50,881 hours, 23,848 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Condition: Inoperative
- Location: Emergency Liht
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY PATHWAY LIGHTS INOPERATIVE ROWS 22 AND 23 LEFT. RE TERMINATED PIN B ON 7260VC-A OPERATIONS TEST GOOD. PER WDM 33-51-07, AMM 33-51-00.
